Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/81831
Type: Artigo de periódico
Title: On singularly perturbed Filippov systems
Author: Cardin, PT
Da Silva, PR
Teixeira, MA
Abstract: In this paper, we study singularly perturbed Filippov systems. More specifically, our main question is to know how the dynamics of Filippov systems is affected by singular perturbations. We extend the Fenichel theory developed in Fenichel (J. Differ. Equ., 1979, Vol. 31, pp. 53-98) to these systems. In addition, the study of non-smooth constrained systems is considered.
Subject: Filippov systems
Sliding mode
Singular perturbation
Constrained systems
Impasse set
Country: EUA
Editor: Cambridge Univ Press
Rights: embargo
Identifier DOI: 10.1017/S0956792513000211
Date Issue: 2013
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.